Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 51, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 14, 2018, 6:28 PM EDT for Johnston County, Wayne County, North Carolina. It was in force for 4 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2018, 6:28 PM EDT (22:28 UTC)
- Expired
- Sep 14, 2018, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Johnston County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 1 Ene Princeton, NC | HIGH WATER ON DONNIE H JONES BLVD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 1 Ne Princeton, NC | HIGH WATER ON OLD CORNWALLIS RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 1 S Pine Level, NC | DAVIS MILL RD IMPASSABLE. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 1 W Princeton, NC | HIGH WATER ON HOLTS POND RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 1 W Princeton, NC | PROGRESSIVE CHURCH RD WASHED OUT. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 2 N Princeton, NC | HIGH WATER ACROSS THE 1300 BLOCK OF OLD ROCK QUARRY RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 2 S Princeton, NC | HIGH WATER ON MASSEY-HOLT RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 3 S Kenly, NC | WATER ACROSS LITTLE RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 4 Ssw Princeton, NC | HIGH WATER ON BRODGEN RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 5 S Pine Level, NC | WATER ACROSS THE 4000 BLOCK OF STEVENS CHAPEL RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 6 S Pine Level, NC | WATER ACROSS GRABTOWN RD. |
| Sep 14, 9:30 PM EDT | FLASH FLOOD | 7 Se Four Oaks, NC | ROAD CLOSED. |
| Sep 14, 9:31 PM EDT | FLASH FLOOD | Princeton, NC | NUMEROUS ROADS WASHED OUT THROUGHOUT THE AREA. |
| Sep 14, 9:32 PM EDT | FLASH FLOOD | 2 Wsw Goldsboro, NC | 5 WATER RESCUES SO FAR THIS EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 182 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted.
789
WGUS52 KRAH 142228
FFWRAH
NCC101-191-150200-
/O.NEW.KRAH.FF.W.0051.180914T2228Z-180915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
628 PM EDT FRI SEP 14 2018
...FLASH FLOOD EMERGENCY FOR WAYNE AND EASTERN JOHNSTON COUNTIES...
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Wayne County in central North Carolina...
Southeastern Johnston County in central North Carolina...
* Until 1000 PM EDT
* At 623 PM EDT, emergency management officials reported heavy rain
across the warned area. Up to 10 inches of rain have fallen,
centered over Princeton. Flash flooding is already occurring, with
numerous road closures and multiple water rescues reported.
This is a FLASH FLOOD EMERGENCY for Eastern Johnston county from
Kenly to Benson and east through Wayne County. This a is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
* Some locations that will experience flooding include...
Goldsboro, Smithfield, Benson, Fremont, Walnut Creek, Micro, Selma,
Four Oaks, Pine Level and Kenly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Life threatening flash flooding is occurring across the area. If you
are in a low lying area, along a creek or stream, or in an area
experiencing flooding, take action now to protect your life. Move to
higher ground immediately.
&&
LAT...LON 3534 7782 3525 7783 3526 7828 3529 7831
3526 7839 3526 7849 3538 7856 3547 7844
3555 7830 3561 7814 3559 7806 3560 7805
3559 7800 3558 7782 3543 7783 3540 7780
3538 7780
$$
101 follow-up statement
947
WGUS72 KRAH 150154
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
954 PM EDT FRI SEP 14 2018
NCC101-191-150201-
/O.EXP.KRAH.FF.W.0051.000000T0000Z-180915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Johnston NC-
954 PM EDT FRI SEP 14 2018
...THE FLASH FLOOD WARNING FOR WAYNE AND SOUTHEASTERN JOHNSTON
COUNTIES WILL EXPIRE AT 1000 PM EDT...
The Flash Flood Emergency for Johnston County will be allowed to
expire. Flash flooding is still ongoing though and Flash Flood
Warning 44 is still in effect! There is also a Flash Flood Emergency
still in effect for southern Wayne county. Please move to higher
ground immediately!
LAT...LON 3534 7782 3525 7783 3526 7828 3529 7831
3526 7839 3526 7849 3538 7856 3547 7844
3555 7830 3561 7814 3559 7806 3560 7805
3559 7800 3558 7782 3543 7783 3540 7780
3538 7780
$$
HAINESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:30 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Sep 14, 2:30 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 230 PM EDT Fri Sep 14 2018 .SYNOPSIS... Hurricane Florence will move very slowly west to southwest near the coast of southern North Carolina and northeastern South Carolina through tonight. A slow motion to the west over northern South Carolina will follow Saturday with a turn northward into the Appalachians Sunday. Conditions will finally improve early next week as the remnants of Florence finally move away. && .NEAR TERM /through Saturday/... As of 135 PM Friday... Currect forecast through Saturday looks on track. Hurricane Florence will move extremely slowly towards the southwest staying very close to the NC coastline this afternoon. By Saturday morning Hurricane Florence is forecast to still be near the coastline over northeastern South Carolina. Latest guidance continue to advertise a swath of 10" to 20" across central North Carolina (isolated higher amounts possible). These types of rainfall unfortunately make sense given the strong low level moisture transport convergence on the back side of the storm. This means that a prolonged period of torrential rainfall can be expected across most of central North Carolina. Flash flooding of creeks, rivers, streams, and nearby roadways, and washouts of area bridges are likely. This will likely result in catastrophic and life threatening flash flooding and extensive prolonged river flooding across the lower Neuse, Black, and Cape Fear river basins. The coastal plain and Sandhills will remain in a favorable area for isolated tornadoes for the rest of the afternoon into this evening. As Florence moves further westward on Saturday, a favorable environment for isolated tornadoes will expand westward into the southern Piedmont. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... As of 230 PM Friday... The remnant circulation of Florence will move slowly westward Saturday night and then begin to lift north into the Appalachians on Sunday. As the surface low slips west, a persistent southerly, convergent flow will produce an arc of widespread moderate to heavy rain across the state. The greatest rain coverage will be across the southern Piedmont and Sandhills. Rainfall amounts during the period will average between 2 and 5 inches with lesser amounts across the far northeast Piedmont and northern Coastal Plain. This additional rain is likely to exasperate anticipated flooding issues across the southern tier including the Neuse, Cape Fear, Black and Yadkin river basins where river flooding may become extreme. Windy conditions with winds of 15 to 25 MPH with gusts near 40 MPH on Saturday evening will gradually abate as the remnant low weakens and pushes away. Given the wet soil, additional issues with falling trees are expected. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... As of 230 PM Friday... The remnant circulation of Florence is expected to lift northeast through the lower Ohio Valley and northeastern United States Monday and Tuesday. This will mean the trailing rain bands and associated weather hazards will come to an end by Sunday night or Monday for the region. The trailing surface trough will keep a lingering chance of mainly diurnal showers and storms into Tuesday afternoon and possibly Wednesday afternoon. Very warm and humid conditions will also linger through the rest of the week. Lows in the lower to mid 70s (well above normal) with highs in the 80s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 135 PM Friday... Mainly MVFR ceilings will prevail through the TAF period, amidst tropically-moist, nely low level flow between high pressure over the Northeast and Hurricane Florence. A shield of heavy, tropical precipitation with reduced visibilities, and stronger and more numerous outer bands of showers and storms, will pivot westward across cntl NC through this evening, including into the GSO and INT vicinity between 00Z-06Z. Outlook: Florence will eventually arc across SC Saturday and Saturday night, then lift nwd and newd through the Appalachians through early next week. Breezy to windy conditions, periods of continued tropical downpours, storms, and isolated tornadoes --and sub-VFR conditions-- will result, with improving conditions for Tuesday and Wednesday. && .RAH WATCHES/WARNINGS/ADVISORIES... Hurricane Warning for NCZ078-089. Flash Flood Watch through Sunday evening for NCZ021>028- 038>043-073>078-083>086-088-089. Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086- 088. && SYNOPSIS...Franklin NEAR TERM...Haines/Franklin SHORT TERM...Blaes/Franklin LONG TERM...Badgett/Franklin AVIATION...MWS/Franklin
Hazardous weather outlook, Sep 14, 5:07 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 507 PM EDT Fri Sep 14 2018 NCZ021>025-038-039-073-074-083-152115- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly- Montgomery-Anson- 507 PM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-152115- Person-Granville-Vance-Warren-Halifax- 507 PM EDT Fri Sep 14 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Tropical storm Florence will continue to push west over far southern NC this evening. Wind gusts of 30 to 35 mph will be strong enough to knock down a few tree limbs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Prolonged rain and wind Friday and Friday night will result in a few downed trees, leading to sporadic power outages and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ026-040-041-075>077-084>086-152115- Franklin-Chatham-Wake-Moore-Lee-Harnett-Richmond-Scotland-Hoke- 507 PM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ027-028-042-043-078-088-089-152115- Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 507 PM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 374 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 14, 5:37 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TROPICAL STORM 5 S PINE LEVEL 35.44N 78.24W
09/14/2018 JOHNSTON NC EMERGENCY MNGR
STEVENS CHAPEL ROAD WASHED OUT NEAR
PRINCETON.
&&Local storm report, Sep 14, 6:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 PM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TROPICAL STORM 2 NW SMITHFIELD 35.52N 78.37W
09/14/2018 JOHNSTON NC PUBLIC
NUMEROUS TREES DOWN AND SOME POWER LINES
DOWN THROUGHOUT THE COUNTY, 28,580 CUSTOMERS
WITHOUT POWER.
&&
TCLocal storm report, Sep 14, 6:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
609 PM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TROPICAL STORM 2 SSE RALEIGH 35.79N 78.65W
09/14/2018 WAKE NC PUBLIC
NUMEROUS TREES DOWN AND SOME POWER LINES
DOWN THROUGHOUT THE COUNTY, 67,249 CUSTOMERS
WITHOUT POWER.
&&
TCLocal storm report, Sep 14, 6:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FUNNEL CLOUD 2 NE MIDDLEBURG 36.41N 78.30W
09/14/2018 WARREN NC PUBLIC
FUNNEL CLOUD REPORTED VIA SOCIAL MEDIA.
&&
JJMLocal storm report, Sep 14, 6:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
627 PM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD GOLDSBORO 35.37N 77.97W
09/14/2018 WAYNE NC 911 CALL CENTER
WATER RESCUE UNDERWAY IN GOLDSBORO.
&&Special weather statement, Sep 14, 6:27 PM EDT, 1 minute before
Special Weather Statement National Weather Service Raleigh NC 627 PM EDT FRI SEP 14 2018 NCZ007-142245- Person NC- 627 PM EDT FRI SEP 14 2018 ...A HEAVY RAIN SHOWER WILL AFFECT WEST CENTRAL PERSON COUNTY UNTIL 645 PM EDT... At 627 PM EDT, Doppler radar was tracking a heavy rain shower over Roxboro, moving west at 35 mph. Funnel clouds and enhanced wind gusts up to 50 mph will be possible with this fast-moving shower. Locations impacted include... Roxboro, Hyco Marina and Hyco Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Doppler radar has indicated weak rotation with this shower. If the shower intensifies and rotation strengthens, a warning may need to be issued. && LAT...LON 3645 7895 3636 7894 3635 7915 3648 7914 TIME...MOT...LOC 2227Z 083DEG 30KT 3641 7901 77
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:07 PM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Sep 13, 8:33 PM EDT | Tornado Warning | RAH | Wilson | 11 min |
| Sep 14, 12:28 AM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne, Wilson | 62 min |
| Sep 14, 3:02 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Warren | 28 min |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 10 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 7 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Harnett | 7 days |
| Sep 14, 3:13 AM EDT | Tornado Warning | RAH | Halifax, Nash | 18 min |
| Sep 14, 6:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Harnett, Johnston, Wilson | 114 min |
| Sep 14, 6:57 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne, Wilson | 48 min |
| Sep 14, 7:27 AM EDT | Flash Flood Warning | RAH | Sampson | 6 hr |
| Sep 14, 7:56 AM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 6 hr |
| Sep 14, 8:09 AM EDT | Special Weather Statement | RAH | Johnston | 36 min |
| Sep 14, 8:41 AM EDT | Flash Flood Warning | RAH | Johnston | 17 hr |
| Sep 14, 9:00 AM EDT | Special Weather Statement | RAH | Johnston, Wilson | 45 min |
| Sep 14, 9:33 AM EDT | Special Weather Statement | RAH | Nash | 27 min |
| Sep 14, 9:49 AM EDT | Special Weather Statement | RAH | Cumberland | 26 min |
| Sep 14, 9:59 AM EDT | Special Weather Statement | RAH | Franklin | 16 min |
| Sep 14, 10:03 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 14 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 59 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 5 days |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Wayne | 11 days |
| Sep 14, 10:19 AM EDT | Special Weather Statement | RAH | Franklin | 26 min |
| Sep 14, 10:46 AM EDT | Special Weather Statement | RAH | Edgecombe | 29 min |
| Sep 14, 10:49 AM EDT | Special Weather Statement | RAH | Wake | 26 min |
| Sep 14, 10:51 AM EDT | River Flood Warning | RAH | Anson, Stanly | 4 days |
| Sep 14, 11:18 AM EDT | Special Weather Statement | RAH | Halifax | 27 min |
| Sep 14, 11:24 AM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 11:59 AM EDT | Flash Flood Warning | RAH | Hoke, Moore | 12 hr |
| Sep 14, 12:24 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 12:37 PM EDT | Special Weather Statement | RAH | Edgecombe | 38 min |
| Sep 14, 12:40 PM EDT | Tornado Warning | RAH | Edgecombe | 35 min |
| Sep 14, 1:05 PM EDT | Tornado Warning | RAH | Franklin, Nash | 40 min |
| Sep 14, 1:08 PM EDT | Flash Flood Warning | RAH | Sampson | 11 hr |
| Sep 14, 1:12 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash | 11 hr |
| Sep 14, 1:28 PM EDT | Special Weather Statement | RAH | Edgecombe | 32 min |
| Sep 14, 1:45 PM EDT | Flash Flood Warning | RAH | Franklin, Wake | 11 hr |
| Sep 14, 1:55 PM EDT | Special Weather Statement | RAH | Nash | 35 min |
| Sep 14, 1:57 PM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 11 hr |
| Sep 14, 1:58 PM EDT | Special Weather Statement | RAH | Wake | 32 min |
| Sep 14, 2:32 PM EDT | Special Weather Statement | RAH | Wake | 28 min |
| Sep 14, 3:14 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Moore, Richmond, Scotland | 6 hr |
| Sep 14, 5:19 PM EDT | Special Weather Statement | RAH | Granville, Person | 26 min |
| Sep 14, 5:24 PM EDT | Tornado Warning | RAH | Granville, Person | 19 min |
| Sep 14, 5:31 PM EDT | Special Weather Statement | RAH | Vance | 29 min |
| Sep 14, 5:50 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Granville, Guilford, Halifax, Orange and 4 more | 4 hr |
| Sep 14, 6:27 PM EDT | Special Weather Statement | RAH | Person | 18 min |
| Sep 14, 6:45 PM EDT | Special Weather Statement | RAH | Durham | 60 min |
| Sep 14, 6:57 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Orange | 4 hr |
| Sep 14, 7:02 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 43 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.